MathSciNet Relay Station
MathSciNet bibliographic data
MR2376184 (2009h:35475) 35S10 (12H25 47G30 47S10)
Chuong, Nguyen Minh; Co, Nguyen Van The Cauchy problem for a class of pseudodifferential equations over $p$-adic field. J. Math. Anal. Appl. 340 (2008), no. 1, 629–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement